MathSciNet Relay Station
MathSciNet bibliographic data
MR256394 55.40 (54.00)
Borsuk, K. On the shape of ${\rm FANR}$-sets. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 17 1969 529–532.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement